# SDR 2017FA0000563

- Difficulty date: November 9, 2017
- Submitted: November 9, 2017
- Operation: General aviation
- Aircraft: N47404
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770392
- Aircraft time: 3,209 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: 67026012
- Condition: Loose
- Location: Rt Mlg
- Part time: 3,209 hours
- Component: Truss Bracket, Piper
- Component part number: 95643009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 100H INSPECTION THE MAIN LANDING GEAR WAS BEING OBSERVED WHILE THE LANDING GEAR WAS IN MOTION DURING THE RETRACTION AND EXTENSION CHECKS. THE 5/8" OD MAIN GEAR SIDEBRACE STUD WAS OBSERVED ROCKING IN ITS ONE-PIECE BUSHING, AND THE BUSHING WAS ROTATING IN THE MAIN GEAR TRUSS BRACKET. SERVICE MANUAL DOES NOT SPECIFY THE TOTAL LATERAL MOVEMENT ALLOWED IN THE MLG SIDE MOTION, NOR THE SERVICE LIMIT CLEARANCE FOR THIS BUSHING. THE MANUAL DOES NOT MENTION INSPECTION OF THE BUSHING FOR SECURITY IN THE TRUSS BRACKET. THIS TRUSS BRACKET IS THE UPGRADED VERSION. THERE IS NO REPAIR SCHEME FOR AN OVER-SIZED OUTSIDE DIAMETER BUSHING, REPLACEMENT OF THE EXPENSIVE ($1900) MAIN GEAR TRUSS BRACKET IS REQUIRED.  I HAVE FOUND THIS CONDITION TO BE PREVALENT ON MULTIPLE PA34-200T AIRPLANES.
